This paper provides a regression approach to estimate tail dependence measures. The estimates coincide with the non-parametric estimates following Extreme Value Theory. The approach can easily be extended to higher dimensional analysis. We provide an example on international stock markets.

Additional Metadata
Keywords Extreme Value Theory, Regression analysis, Tail dependence
Persistent URL dx.doi.org/10.1016/j.econlet.2012.04.016, hdl.handle.net/1765/72699
Journal Economics Letters
Citation
van Oordt, M.R.C, & Zhou, C. (2012). The simple econometrics of tail dependence. Economics Letters, 116(3), 371–373. doi:10.1016/j.econlet.2012.04.016